I'm currently at the beginning phases of weaning off Cymbalta (bead-counting, at 55mg now) and the reason I'm stopping it is because I think it contributed to my fatigue (sleeping 12+ hours a day), but looking online it seems like I'm one of the only ones. I tried taking all kinds of vitamins, changing my diet to include less gluten and sugar and even drinking coffee (which I hate!) but none of it helped. Has anybody else had this problem? I've even considered stimulants like Adderall and Provigil but I'm hoping the fatigue will lessen as my dose of Cymbalta decreases. Sorry if this isn't in the right forum, I wasn't sure where else to put it
Anyone Else Have Major Fatigue With Cymbalta?
Posted 14 June 2014 - 05:51 PM
This is a fine place to post it JuliaL. The FDA says that 7.14% of those reporting side effects report excessive fatigue. I think if you do a search on this site you will find where many of the members have complained about the fatigue as well.
Are you taking any benzos? They are famous for causing fatigue as well.
I hope all goes well with your bead counting. It sounds like a good plan.
Posted 15 June 2014 - 06:00 AM
The only change in that was the nights I'd drink a bottle of wine...yeah, I also started drinking heavily...and stay up until 2 or so am doing weird online shopping stuff....
When I quit the poison, my sleep was nil, horrid insomnia.....and then, over the past 6 1/2 months of been free of the stuff, my body has pretty much returned to a normal pattern...7-8 hrs, waking up feeling normal and rested....with some night waking up for an hour or so, but still able to go back to sleep.
If I'm having a period of anxiety, say over a couple of days, I still have insomnia....I also have periods of time when I have a very hard time falling asleep...had been using lunesta, but quit that entirely last week....I think it was causing me to have poorer quality sleep, and, when I quit, I discovered I had withdrawal symptoms from just several weeks of daily use! The withdrawal itself was very mild, and it lasted just one day, but it convinced me to stay away from any drug I possibly can.
In other words, you're not the only one!
Posted 15 June 2014 - 11:44 AM
Yes indeed. I had Vampire Syndrome (I made that term up), where I was so fatigued during the day that I couldn't rise off the couch until evening. At night I stalked the TV, YouTube, and the fridge. The fatigue was overwhelming during the first few months of discontinuation.
Then I had wave-action intermittent fatigue over a few more months, and it slowly diminished to ripples. After about a year it was gone.
- ShadyLady likes this
Posted 18 June 2014 - 01:42 PM
Posted 18 June 2014 - 01:53 PM
Posted 18 June 2014 - 03:10 PM
Then, at some point, you'll realize your ready to call them and take action against the poison and Eli Lilly....
While it would be fabulous if each of us could receive a nice fat settlement check for personal injuries, I'm not even thinking about that...I want to get this stuff off the market and prevent what has happened to us from happening to anyone else!
Posted 22 June 2014 - 09:21 PM
There are waypoints, signposts, and plot points in life, and Cymbalta certainly represents a spike in the waveform of my timeline. And just as I sat down to rest in a gentle trough on my waveform-- it spiked!! And ever since, it's been painful to sit down. Know what I mean?
- air3333 likes this
Posted 22 June 2014 - 09:41 PM
I also "woke up" mentally early this month...like a light switch going on.....and I "registered" the magnitude of the sleep thing fully, I remembered a huge number of awful,stupid and/ or embarrassing things I'd done while on the poison....I realized that I was literally someone else for all the 7-8 years I was on this drug.... when this switch flipped, and I became "me" again, the person I was before the drug, I felt devastated and overwhelmed, and had that anxiety meltdown that's landed me on diazepam....
The self I presented to the world during the cymbalta years was a shadow self....looked like me, talked like me, but wasn't me...I was possessed by this evil malevolent drug....it damaged my memory, my intellect and my will.....it tried to consume my soul.....
I've got one friend now who's only known the cymbalta me....and he's totally weirded out that I've changed so much, so rapidly....he thinks who I am now, the genuine me, is a false me....he wants me to "get back to being the you I've always known"....
.....and very likely this particular "friendship" will end...because it's based on a me who never really existed and is now gone forever.....
I feel like I'm living in one of those old Rod Serling "Twighlight" episodes .....
Posted 13 November 2018 - 11:16 PM
I used to be able to sleep for 12 to 14 hours, now I wake up very early in the morning and can't get back to sleep. I still feel tired so I try to lay in bed as long as I can, but it's annoying just laying there. I didn't equate this with weaning off the C (I'm still on 2 little beads) but I guess that's the reason? I have anxiety too while laying there in the morning. Oh I wish I had never started this drug!!
Posted 14 November 2018 - 09:01 AM
Posted 14 November 2018 - 02:33 PM
I can usually get close to 7-8 hours, but living in an apartment block with noisy neighbours, building work going in the next building and at the corner of one-way street where idiots like to take advantage of nothing coming to test their engines, it can often be difficult.
So, I do exactly the same Kathy. Once woken, I am still so tired and just cannot get to moving - even the bathroom. I'll just hold it in. I've even toyed with the idea of getting a toilet system which would mean I didn't have to leave the bed! Think the wife would have something to say about that however..
The one thing I do miss is that lovely "refreshed" feeling that one would get after a long day and a long sleep. Regardless of how long I sleep, it doesn't happen...
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users